maeby funke (wannabe_her) wrote in ed_ucate,
maeby funke
wannabe_her
ed_ucate

It's been a very long time since I posted, but I figured it was time.
I have been heavily abusing laxatives for a couple of years now, meaning that there are very few laxatives left that 'work' the way I want them to. My latest poison of choice is magnesium hydroxide-based laxatives.

The dangers associated with various types of laxative abuse are listed here: http://www.nlm.nih.gov/medlineplus/ency/article/002586.htm

My question is if anyone here has experienced physical complications due to laxative abuse, magnesium-based in particular. I have been extremely lucky so far considering my level of abuse, experiencing only physical discomfort during withdrawls/tapers over the course of several hospitalizations (taper never lasted outside of the hospital).
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 7 comments